# SDR P5CA0501361

- Difficulty date: June 4, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 18,867 hours, 3,335 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Flap
- Component: Flap
- Component part number: 65B0190134F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION OF LEADING EDGE OF RT OUTBD FORE FLAP FOUND NOT TO BE WITHIN SRM LIMITS FOR CONTINUED SERVICE.  RT OUTBD FORE FLAP REPLACED PER MM 27-51-05.
